# SDR SWAA2019100877628

- Difficulty date: September 1, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 40,679 hours, 23,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A824037
- Condition: Corroded
- Location: Bs 294-328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN TO WEB ANGLE CORRODED BETWEEN BS. 328 TO BS. 294, STR. 23L.   R&R WEB ANGLE IAW SRM.
